# SDR UIEA2021072701637

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Part serial: 96104769
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. ALT DISAGREE EICAS MESSAGE AT FL 390. CAPT ALT 39000 , FO ALT 39300 , STBY ALT 39600 PROGRESSIVELY GETTING WORST.  PERFORMED TESTS OF THE AIR DATA COMPUTER SYS L AND R SUSPECT LEFT SYS AT FAULT , CHANGED LEFT AIR DATA COMPUTER IAW  AMM 34-12-01 AND OPS CHECK 34-12-00 PITOT TEST 34-11-00 ALL CHECKS GOOD . CHECKED DRAINS AND QUICK CONNECTS FOR MOISTURE AND MISSING CAPS.
